# SDR FDEA202203290737

- Difficulty date: March 29, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 64,789 hours, 16,766 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT LEFT HAND STATION 1761 FRAME FLANGE FOUND DENTED   AT LONGERON 12 LEFT LOCATION.  FRAME FLANGE REPAIRED AS PER SRM 53-00-07-2R FIGURE 201 REPAIR 2. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100. I
